J.B. – California
- Tagged with:
- Head Pain
- Heart Issues
- GI Issues
- Vision Issues
Describe the symptoms and the timeline of the reaction.
I received my Pfizer shot on April 10th. I was nervous and excited as I knew this was a way to protect my family, my community and myself. Immediately after the shot I felt terribly nauseous and fatigued. A day later, I could barely move I was so weak and then I started getting severe heart palpitations and moderate chest pain. By Day 3, I thought I was having a heart attack as my resting heart rate was jumping over 150bpm in a matter of seconds and occasionally my blood pressure would become dangerously high (180 systolic). I experienced vision disturbances to the point I would see double occasionally, would need to sit in darkness, and was not able to drive. I experienced terrible throbbing/pulsating in my head, headaches, numbness and tingling in my hands, feet, tongue and lips, extreme soreness on the top of my scalp, and intensely burning skin. If I would stand too long I felt as though I might collapse to the floor as my knees would start to buckle, so I'd immediately lay on the floor to keep myself from falling. Less than a week after my shot I had a period so severe, I thought I would have to go to the ER. Two months later I developed red and purple marks on the roof of my mouth. After my shot, I have gone to urgent care, my primary doctor, two cardiologists, my optometrist, have had multiple diagnostic tests such done such as a brain MRI, EKGs, chest Xray and electrocardiogram and have had thousands of dollars in medical bills. After finding this website, I was relieved to hear that others who have had a COVID 19 vaccine had similar symptoms to mine as it reassuring to know I was not alone. Doctors have repeatedly told me it's anxiety, but I have never felt so bad or experienced so many debilitating physical symptoms in my life. It is disturbing to know that many of us are being ignored by the medical community and not taken seriously after experiencing such adverse symptoms for COVID vaccines. I understand COVID 19 is a terrible disease, however, we can't ignore those who are experiencing severe side effects from the vaccine. The CDC, medical community, and drug companies are creating another problem by ignoring those experiencing adverse side effects from the vaccine and if we want to embrace science we need to examine what''s happening to those experiencing side effects after the vaccine. Thank you for giving us a voice. You can share my story if you can keep my anonymous or use my initials. Thank you.
-J.B. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.